# SDR DALA2023072506030

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N379DN
- Make and model: Airbus A321-211
- Aircraft serial: 8914
- Aircraft time: 13,100 hours, 5,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 5B FWD EMERGENCY LIGHT (WHITE) INOP. R/R 5B FWD EMERGENCY LIGHT PER A321 AMM 33-51. OPS CHECK GOOD. (LP# 8987672)
